Hi Melanie, thanks a lot for your feedback on Nioxin and Keranique

Hi Melanie, thanks a lot for your feedback on Nioxin and Keranique

Or did you have any health issues/nutritional deficiencies in that time? In other words, do you know what made your hair fall out and get thinner? If your thyroid hormones are within the normal range now, you shouldn’t be having these problems anymore (if they were actually caused by the issues with your thyroid).

Getting to your questions, Folexin should normally helps these issues and I personally did not experience any body hair growth. Also, I didn’t have many complaints at this chapter from my readers, so I would say supplements are safe to use from this point of view (at least on paper). Yes, they might cause body hair growth in rare cases, but this should go away once you stop using the product, so I wouldn’t worry too much from this point of view. I also advise you to check this guide I made on making hair thicker naturally, it might help you a bit (even only aesthetically).

I’m waiting for your feedback to see if we can determine the actual cause behind your hair issues. Hope this helps.

I’m using Nutrafol for a month now just read your review which I found while searching for Nutrafol side effects

free online chat rooms dating

I think I’m seeing some improvement, my hair is thinning not falling out, but I also think it’s giving me diarrhea ?? Your comment about taking too many capsules a day being harmful for the liver has me slightly alarmed and my question is, does spacing them out make a difference on the livers ability to process them? I’m taking 7 pills as I bought the three bottles recommended for post menopausal women. I agree that the cost is an issue and may move to your suggested Folexin. Tell me more about the liver issues please. Thank you, Mary Winn

Hi Mary, I’m glad to hear you’re seeing some positive changes with Nutrafol. I don’t recommend taking a large number of pills per day because all pills are mostly metabolized in the liver. Besides the active compounds, they all contain additives and various additional ingredients (not necessarily harmful) but taking a larger number of pills is not the best for your liver in the long run. Still, if you’re not taking any other pills, that’s not a reason to worry.

I’m just wondering, did you discover your thyroid issues short after your hair started thinning?

Regarding your question, spacing the pills out won’t make a very big difference, since you’re still taking 7/day. As I said, it’s not the end of the world, especially if you’re taking them for a short while. I suggest you to continue taking Nutrafol until your current supply runs out and switch to a different product afterwards. I recommend Folexin, because it’s very similar but it requires a smaller number of pills per day. But it’s surely up to you.

Hey Olly. I’m using Nutrafol for more than half a year but my results are no what I expected. My hair is still thin, growing faster but falling out as badly as before. I’m not sick nor have any medical problems, I just had my hair bleached and I’m still suffering the consequences. Do you think I should continue with Nutrafol? I noticed you say it’s a good product but quite expensive, which I totally agree with. I simply found many good opinions about it so I decided to buy it despite the cost, but if it’s not helping me more than something cheaper, I would like inner circle to try something that costs less, what about Folexin, do you think it would help me? And can you recommend me some shampoo that worked for you? I’m still looking for a good one.